# SDR AMTA200800125

- Difficulty date: February 24, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 3410 · Flight Environment Data
- Part: Display
- Part number: C16221KA02
- Part serial: C16221000384
- Condition: Unserviceable
- Location: Isfd
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ISFD HAS STRIPES AND GOING DARK ON RT SIDE.  REMOVED AND REPLACED ISFD IAW MM 34-24-02.  PERFORMED ALTERNATE STATIC AND ALTERNATE PITOT LEAK CHECKS IAW MM 34-11-00.  (K)
